The Annals of Mathematical Statistics

An Approximation to "Student's" Distribution

Walter A. Hendricks

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 7, Number 4 (1936), 210-221.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732482

Digital Object Identifier
doi:10.1214/aoms/1177732482

Zentralblatt MATH identifier
0015.40801

JSTOR
links.jstor.org

Citation

Hendricks, Walter A. An Approximation to "Student's" Distribution. Ann. Math. Statist. 7 (1936), no. 4, 210--221. doi:10.1214/aoms/1177732482. https://projecteuclid.org/euclid.aoms/1177732482


Export citation